# SDR UG8A2015 1207 01

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N97KL
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258876
- Aircraft time: 2,418 hours, 1,260 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Part number: MS259882904
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PILOTS PREFLIGHT, PILOT DISCOVERED FUEL DRIPPING FROM APU ENCLOSURE.  REPLACED PACKING ON OUTLET FITTING OF APU FUEL CONTROL UNIT IAW GTC 36-150 MM CHAPTER 49 30 52.  LEAK CHECKED GOOD.
